Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 24, 2015, 3:03 AM CDT. It took effect at May 25, 2015, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2015, 3:03 AM CDT (08:03 UTC)
- In effect from
- May 25, 2015, 7:00 AM CDT
- Expired
- May 25, 2015, 10:02 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
494 WHUS73 KMKX 240803 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT SUN MAY 24 2015 ...STRONG SOUTH TO SOUTHWEST WINDS MEMORIAL DAY... .LOW PRESSURE WILL TRACK FROM IOWA...NORTHEAST ACROSS NORTHERN WISCONSIN ON MONDAY. THIS WILL LIKELY BRING STRONG AND GUSTY SOUTH THEN SOUTHWEST WINDS TO THE NEARSHORE WATERS OFF SOUTHEAST WISCONSIN. THE WINDS AND WAVES SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS LATER MONDAY NIGHT. LMZ643>646-241615- /O.NEW.KMKX.SC.Y.0052.150525T1200Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 AM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 4 AM CDT TUESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DEVELOPING QUICKLY AFTER SUNRISE MONDAY. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
7 follow-up statements
356 WHUS73 KMKX 241436 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CDT SUN MAY 24 2015 ...STRONG SOUTH TO SOUTHWEST WINDS MEMORIAL DAY... .LOW PRESSURE WILL TRACK FROM IOWA...NORTHEAST ACROSS NORTHERN WISCONSIN ON MONDAY. THIS WILL LIKELY BRING STRONG AND GUSTY SOUTH THEN SOUTHWEST WINDS TO THE NEARSHORE WATERS OFF SOUTHEAST WISCONSIN. THE WINDS AND WAVES SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS LATER MONDAY NIGHT. LMZ643>646-242245- /O.CON.KMKX.SC.Y.0052.150525T1200Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 AM CDT TUESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DEVELOPING QUICKLY AFTER SUNRISE MONDAY. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
913 WHUS73 KMKX 242044 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CDT SUN MAY 24 2015 ...STRONG SOUTH TO SOUTHWEST WINDS MEMORIAL DAY... .STRONG AND GUSTY SOUTH WINDS EARLY ON MONDAY WILL BECOME SOUTHWEST BY MIDDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA. HIGH WAVES ARE EXPECTED...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATER MONDAY NIGHT. LMZ643>646-250445- /O.CON.KMKX.SC.Y.0052.150525T1200Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 AM CDT TUESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DEVELOPING QUICKLY AFTER SUNRISE MONDAY AND LINGERING INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET MONDAY AND LINGERING INTO LATER MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
076 WHUS73 KMKX 250211 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT SUN MAY 24 2015 ...STRONG SOUTH TO SOUTHWEST WINDS MEMORIAL DAY... .STRONG AND GUSTY SOUTH WINDS EARLY ON MONDAY WILL BECOME SOUTHWEST BY MIDDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA. HIGH WAVES ARE EXPECTED...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATER MONDAY NIGHT. LMZ643>646-251015- /O.CON.KMKX.SC.Y.0052.150525T1200Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CDT SUN MAY 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 AM CDT TUESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DEVELOPING QUICKLY AFTER SUNRISE MONDAY AND LINGERING INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET MONDAY AND LINGERING INTO LATER MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
450 WHUS73 KMKX 250815 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CDT MON MAY 25 2015 ...STRONG SOUTH TO SOUTHWEST WINDS TODAY AND TONIGHT... .STRONG AND GUSTY SOUTH WINDS EARLY TODAY WILL BECOME SOUTHWEST BY MIDDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA. HIGH WAVES ARE EXPECTED...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATER TONIGHT. LMZ643>646-251615- /O.CON.KMKX.SC.Y.0052.150525T1200Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CDT MON MAY 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM CDT TUESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DEVELOPING QUICKLY AFTER SUNRISE AND LINGERING THROUGH THIS EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TODAY AND DIMINISHING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
921 WHUS73 KMKX 251424 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CDT MON MAY 25 2015 ...STRONG SOUTH TO SOUTHWEST WINDS TODAY AND TONIGHT... .STRONG AND GUSTY SOUTH WINDS EARLY TODAY WILL BECOME SOUTHWEST ...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA. HIGH WAVES ARE EXPECTED...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATER TONIGHT. LMZ643>646-252230- /O.CON.KMKX.SC.Y.0052.000000T0000Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CDT MON MAY 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...LINGERING THROUGH THIS EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TODAY AND DIMINISHING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
005 WHUS73 KMKX 252054 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT MON MAY 25 2015 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES INTO TONIGHT... .GUSTY SOUTHWEST WINDS ARE EXPECTED UNTIL EARLY THIS EVENING...AS A TIGHT PRESSURE GRADIENT CONTINUES ACROSS THE AREA. HIGH WAVES ARE EXPECTED...MAINLY TOWARD THE OPEN WATERS. THE WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY LATER TONIGHT. LMZ643>646-260500- /O.CON.KMKX.SC.Y.0052.000000T0000Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 PM CDT MON MAY 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS...LINGERING INTO EARLY THIS EVENING. * WAVES: REMAINING 3 TO 5 FEET INTO THIS EVENING...THEN SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
295 WHUS73 KMKX 260302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1002 PM CDT MON MAY 25 2015 ...WINDS HAVE DIMINISHED... .THE BRISK SOUTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. LMZ643>646-260415- /O.CAN.KMKX.SC.Y.0052.000000T0000Z-150526T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1002 PM CDT MON MAY 25 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE BRISK SOUTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 23, 10:43 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 23, 10:43 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 PM CDT SAT MAY 23 2015 .UPDATE...A W-E BAND OF SHOWERS IS EXPECTED TO MOVE NWD ACROSS SRN WI SUN AM INTO THE EARLY AFTERNOON WITH A ROUND OF LOW TO MID LEVEL WARM...MOIST ADVECTION AND FRONTOGENESIS. THIS IS SUPPORTED BY THE LATEST HRRR AND NAM. THERE MAY BE ANOTHER ROUND OF SHOWERS FOR THE EVENING AS THE LLJ INCREASES OUT OF THE SW...AND YET ANOTHER ROUND MON AM AS CYCLOGENESIS ENSUES FROM ERN KS TO SRN MN. THE NOSE OF A 50 KT LLJ ASSOCIATED WITH THE CYCLOGENESIS WILL MOVE INTO SRN WI MON AM ALONG WITH PVA ALOFT FROM THE APPROACHING UPPER TROUGH. CHANCES OF THUNDER WILL REMAIN VERY SMALL GIVEN POOR MID LEVEL LAPSE RATES. && .AVIATION/06Z TAFS/...INTERMITTENT SHOWERS ARE EXPECTED FOR SUNDAY INTO MONDAY. MID LEVEL CLOUDS SUN AM WILL LOWER TO 3.5-5.0 KFT DURING THE AFTERNOON AND NIGHT BUT SOME AREAS OF 1.0-3.0 KFT CIGS ARE EXPECTED AT TIMES. MVFR VSBYS WILL OCCUR AT TIMES WITH THE RAIN BUT ALSO BECOME MORE WIDESPREAD SUN NT VIA LIGHT FOG. THE FOG MAY BE A LITTLE HEAVIER NEAR LAKE MI. && .PREV DISCUSSION... /ISSUED 330 PM CDT SAT MAY 23 2015/ SHORT TERM... TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM. AREA OF LIGHT REFLECTIVITY RETURNS OVER NORTHEAST IOWA CONTINUE TO MOVE CLOSER TO THE WESTERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON. THESE ARE LIKELY SPRINKLES AT WORST...AS CLOUD BASES ARE AROUND 12000 FEET ABOVE GROUND LEVEL. THESE WERE BRING DRIVEN BY 700 MB WARM AIR ADVECTION AND A WEAK 500 MB VORTICITY MAXIMUM. THESE SPRINKLES MAY MAKE IT INTO THE FAR WESTERN COUNTIES LATE THIS AFTERNOON...THOUGH MESOSCALE MODELS WEAKEN THEM BEFORE THEY GET HERE. FOR NOW...WILL LEAVE OUT OF FORECAST...GIVEN THE DRY AIR IN THE LOW LEVELS. OTHERWISE...EXPECT MIDDLE TO HIGH CLOUDS TO GRADUALLY OVERSPREAD THE AREA TONIGHT AND LINGER ON SUNDAY. QUIET WEATHER IS EXPECTED TONIGHT...AS AIRMASS REMAINS DRY. LOWS SHOULD DROP INTO THE MID 50S IN MOST AREAS...PER 925 MB TEMPERATURE FIELDS ON MODELS. CONTINUED TO RAMP UP POPS SUNDAY...AS 850 MB WARM AIR ADVECTION AND MOISTURE STREAM INTO THE REGION. THE WARM AIR ADVECTION AND MOISTURE GET STRONG SUNDAY AFTERNOON...SO KEPT HIGHEST POPS FOR THIS PORTION OF THE DAY. SOME LOW TO MID LEVEL FRONTOGENESIS RESPONSE ALSO MOVE NORTHWARD INTO THE AREA DURING THE AFTERNOON. AREA FORECAST SOUNDINGS WERE SHOWING MAINLY MOIST ADIABATIC PROFILES WITH VERY WEAK MEAN LAYER CAPE. THUS...HAVE ONLY SLIGHT CHANCES FOR THUNDER. SOME DRYNESS IN THE LOW LEVELS WERE ALSO NOTED...ESPECIALLY TOWARD FAR SOUTHEAST WISCONSIN. SO...THIS AREA MAY SEE MORE SCATTERED PRECIPITATION THAN TO THE NORTHWEST. HIGHS WILL BE COOLER WITH THE CLOUDS AND SOME PRECIPITATION...IN THE LOWER TO MID 70S INLAND...60S LAKESIDE. SUNDAY NIGHT THROUGH MEMORIAL DAY...FORECAST CONFIDENCE MEDIUM. MID TO UPPER LEVEL RIDGING WILL BE IN PLACE SUNDAY NIGHT AS THE LOW LEVEL FLOW BEGINS TO INCREASE OUT OF THE SOUTH IN THE WARM SECTOR OF A LOW PRESSURE SYSTEM CENTERED IN THE CENTRAL PLAINS. THE INCREASE IN LOW LEVEL MOISTURE TRANSPORT SHOULD AID IN THE DEVELOPMENT OF SOME EVENING/OVERNIGHT CONVECTION THROUGH INSTABILITY IS RATHER WEAK GIVEN THE WARM AIR ALOFT IN THE MID/UPPER LEVELS. THERE COULD BE A BRIEF BREAK IN THE PRECIPITATION SUNDAY EVENING...BUT SOME OF THE 23.12Z GUIDANCE APPEARS TO BE SLOWING DOWN THE NORTHWARD ADVANCEMENT OF THE SURFACE WARM FRONT AND THE RAIN ASSOCIATED WITH IT. THE DEEPER FORCING WILL MOVE IN OVERNIGHT ON INTO THE MORNING OF MEMORIAL DAY AS A MID LEVEL SHORT WAVE TROUGH PROPAGATES NORTHWARD FROM THE SOUTHERN PLAINS INTO THE UPPER GREAT LAKES. INSTABILITY LOOKS TO BE LOW AT ABOUT 50-150 J/KG...SO LIGHTNING SHOULD NOT BE VERY FREQUENT WITH ANY SEVERE POTENTIAL ON THE LOW SIDE AS WELL. AS THE LOW PRESSURE SYSTEM LIFTS NORTHWARD TOWARD LAKE SUPERIOR...DRIER AIR WILL GET PULLED IN FROM THE SOUTHWEST AND SHOULD HELP TO KEEP THINGS DRY MEMORIAL DAY AFTERNOON. THE COMBINATION OF DRY AIR THROUGH THE COLUMN AND A TIGHTENING PRESSURE GRADIENT WILL LEAD TO SOME GUSTY CONDITIONS. LONG TERM... TUESDAY INTO TUESDAY NIGHT...FORECAST CONFIDENCE LOW. THE MORE INTERESTING DAY COULD END UP BEING TUESDAY AS THE 23.12Z NAM/GFS/ECMWF ALL SHOW A MID LEVEL SHORTWAVE TROUGH AND SURFACE LOW COMING THROUGH IN THE AFTERNOON. THE QUESTION WILL BE WITH HOW MUCH INSTABILITY WILL DEVELOP AND HOW POTENT THE MID LEVEL TROUGH WILL BE SINCE THE 23.12Z NAM/ECMWF SHOW A WEAKER...POSITIVELY TILTED TROUGH WHILE THE 23.12Z GFS20 HAS A NEGATIVELY TILTED AND ALMOST CLOSED OFF TROUGH COMING THROUGH. 23.12Z NAM/GFS SOUNDINGS SHOW FAIRLY UNIDIRECTIONAL FLOW THOUGH THERE IS SOME INCREASE IN SPEED WITH HEIGHT. WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE LOW. THE SYSTEM WILL BE DEPARTING THE REGION WEDNESDAY THOUGH AN INVERTED SURFACE TROUGH/TRAILING MID LEVEL SHORT WAVE TROUGH MAY BE ENOUGH TO DEVELOP SOME SHOWERS. HIGH PRESSURE SHOULD MOVE THROUGH ON THURSDAY BEFORE THE NEXT ROUND OF POTENTIAL RAIN MOVES IN AHEAD OF THE NEXT SYSTEM/COLD FRONT THURSDAY NIGHT INTO FRIDAY. GIVEN THE ALMOST ZONAL WEST-SOUTHWESTERLY FLOW...GETTING THE TIMING DOWN OF ANY SYSTEM THIS FAR OUT WILL BE DIFFICULT. AVIATION/00Z TAFS/... VFR CONDITIONS ARE EXPECTED TONIGHT AND MOST OF SUNDAY ACROSS TAF SITES. MIDDLE TO HIGH CLOUDS WILL GRADUALLY SPREAD NORTHEAST INTO THE AREA TONIGHT...REMAINING CLOUDY ON SUNDAY. SOUTHEAST LAKE BREEZE WILL REMAIN UNTIL EARLY EVENING AT EASTERN SITES...WITH LIGHT SOUTH WINDS AT MADISON. WINDS WILL GRADUALLY BECOME SOUTHEAST TONIGHT INTO SUNDAY...INCREASING IN SPEED DURING THE AFTERNOON. MAIN AREA OF SHOWERS SHOULD MOVE NORTHWARD INTO MADISON BY MIDDAY SUNDAY...AND THE EASTERN SITES BY MID AFTERNOON SUNDAY. THIS ACTIVITY WILL BE MORE SCATTERED TOWARD THE EASTERN SITES THAN AT MADISON. WILL NOT MENTION THUNDER IN TAFS SUNDAY...AS RISK IS LOW WITH FAIRLY STABLE AIRMASS IN PLACE. MAY SEE MVFR CATEGORY CEILINGS AND VISIBILITIES DEVELOP WITH THE SHOWERS AT TIMES...BUT LEFT OUT OF TAFS FOR NOW. MARINE... GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP ON SUNDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN...AS A TIGHT PRESSURE GRADIENT DEVELOPS WITH LOW PRESSURE MOVING INTO THE REGION. FREQUENT GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE...PERHAPS LINGERING INTO SUNDAY EVENING. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...GEHRING TONIGHT/SUNDAY AND AVIATION/MARINE...WOOD SUNDAY NIGHT THROUGH SATURDAY...HALBACH
Hazardous weather outlook, May 23, 3:14 PM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CDT SAT MAY 23 2015 WIZ046-047-051-052-056>060-062>072-242100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 314 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE CHANCES OF THUNDERSTORMS FROM TIME TO TIME SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES ARE HIGHEST LATE SUNDAY NIGHT INTO MEMORIAL DAY MORNING...AND AGAIN MONDAY NIGHT INTO TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH THE THUNDERSTORMS LATE SUNDAY NIGHT INTO MEMORIAL DAY MORNING...BUT THERE IS A SMALL CHANCE FOR SEVERE THUNDERSTORMS MEMORIAL DAY EVENING INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY EVENING INTO TUESDAY. LMZ643>646-242100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS MEMORIAL DAY. THERE ARE CHANCES OF THUNDERSTORMS FROM TIME TO TIME SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES ARE HIGHEST LATE SUNDAY NIGHT AND MEMORIAL DAY MORNING...AND AGAIN MONDAY NIGHT AND TUESDAY. AS A WARMER AND MORE HUMID AIR MASS MOVES IN THIS WEEK...FOG IS EXPECTED TO DEVELOP OVER THE COOLER WATERS OF THE LAKE. THIS FOG COULD BECOME DENSE AT A QUARTER MILE OR LESS AT TIMES. HALBACH WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.